# SDR C2XA00IA248

- Difficulty date: August 7, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5280 · Landing Gear Doors
- Part: Handle
- Part number: 12012347001
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAH - FLT 2908 - DURING TAXI, THE CREW REPORTED A NOISE COMING FROM LEFT MAIN LANDING GEAR, THE AIRCRAFT RETURNED TO THE GATE, WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AFFECTED AREA AND FOUND THE LEFT FORWARD OUTBOARD MLG DOOR SWINGING FREE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED GEAR DOOR HANDLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
